# SDR GTIA012085

- Difficulty date: December 21, 2001
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 2210 · Autopilot System
- Part: Accelerometer
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DFGS DOES NOT WORK EITHER AP 1 OR 2, WILL NOT CAPTURE ALTITUDE, HOLD ALTITUDE IN A TURN THERE IS IMMEDIATE DESCENT, DOES NOT WORK IN PERF ON EITHER SIDE BOTH COMMAND BARS DISAPPEAR FROM VIEW WHEN TO GO BUTTONS ARE PUSHED PRIOR TO TAKEOFF THE IAS MACH BUTTON DOES NOT WORK.  REMOVED AND REPLACED ACCELEROMETER IAW 22-14-05 AUTO PILOT REQUIRES RTS IAW 22-01-05.  (M)
